Aa
A
A
Close
Avatar universal
Adderall XR Overdose?
I've taken 90mg xr within a 6 hour period. Am I in any danger?
Cancel
1 Answers
Page 1 of 1
Avatar universal
I don't think so. You may feel very jittery and anxious towards the end of the day. I know people who exceed that dose on a daily basis. Try to avoid caffeine and make sure you drink plenty of water. If you experience any strange side effects like hallucinations, delusions, irritability, depending on the severity you may need to contact your doctor. The maximum dosage prescribed is around 40 mg XR and it's set at that limit for a reason. Long-term use at excessively high doses can cause amphetamine induced psychosis. Please use discretion when taking stimulants, while tolerance does build rapidly it is possible to maintain a consistent amount of efficacy at a constant dose.

Consult your doctor about the prospect of taking a drug holiday or gradually reducing the dosage so that you can lower the tolerance you have built up. While it is rare to overdose on stimulants such as adderall, there are serious health risks that could be detrimental. The drug can cause a chemical imbalance in your brain that would take months...even years to stabilize.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1236893 tn?1408490528
Blank
Make A Shake That Will Keep You Ful...
9 mins ago by gymdandee
Avatar f tn
Blank
Gofsbeautifullove commented on You are a Believer
12 hrs ago
89592 tn?1391278022
Blank
PaulaAnn commented on photo
14 hrs ago
Top Children's Development Answerers
189897 tn?1441130118
Blank
Sandman2
San Pedro, CA
ADD / ADHD Community Resources
Top Children's Development Answerers
189897 tn?1441130118
Blank
Sandman2
San Pedro, CA